# SDR CA010426008

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Terminal Block
- Condition: Melted
- Location: Fwd Galley
- Part time: 15,783 hours, 7,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FORWARD GALLEY OVENS WERE FOUND TO BE INOPERATIVE BY THE FLIGHT ATENDANTS ON THE FLIGHT. THE ENGINEERS TROUBLESHOOTING THE DEFECT FOUND FWD GALLEY FEEDER D BREAKER POPPED. FURTHER INVESTIGATION FOUND TERMINAL BLOCK 2752VT STUD 8 MELTED, AND THE TERMINAL BLOCK STUD MISSING THE HOLD DOWN NUT. THE TERMINAL BLOCK, WIRE TERMINAL CONNECTORS WERE REPLACED AND THE ADJACENT WIRES INSPECTED AND FOUND IN SERVICEABLE CONDITION.THE AIRCRAFT HAD BEEN IN FOR IMPORTATION AND RECONFIGURATION BY AN FAA REPAIR STATION WHICH WAS COMPLETED ON 26 FEB 2001.
